# SDR SWIA202053156

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 927 STR 26R AFT SIDE OF FRAME LOWER FLANGE CORRODED.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW FRAME SECTOR FROM FS 927, STRG 20L TO STRG 23R, PER BOMBARDIER DWG AND CRJ900 SRM AND REO.  REMOVED AND INSTALLED REINFORCING ANGLE FROM FS 927 FRAME, REF CRJ900 SRM DWG.  NO LEAKS NOTED.  COMPLIED WITH.
